MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE 5.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE 5.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 801-05545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mesa polyaxial screw inner collet fractured intra-operatively.There were no adverse consequences to the patient and the procedure was completed successfully without surgical delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 was updated from 'zahp 03s' to 'zahp.' visual, functional, material, and dimensional analysis could not be performed as the device was not returned.Device and complaint history records were reviewed and no relevant manufacturing issues or similar complaints were identified.No further investigation for this event is possible at this time as no device and insufficient information was received.

Brand Name
POLYAXIAL SCREW; SIZE 5.5X45 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key10018392
Report Number3004774118-2020-00080
Device Sequence Number2168038
Product Code NKB
UDI-Device Identifier10888857135611
UDI-Public10888857135611
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-05545
Device Catalogue Number801-05545
Device Lot NumberZAHP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR